# SDR ULXR201306040001

- Difficulty date: May 30, 2013
- Submitted: June 4, 2013
- Operation: General aviation
- Filed by: City of Los Angeles-General Services, repair station ULXR905L
- Aircraft: N83WP
- Make and model: Bell 206L-3
- Aircraft serial: 51359
- Aircraft time: 9,730 hours, 28,292 cycles
- Engine: Allsn 250C30P
- Engine time: 9,632 hours, 11,460 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 206040535109
- Part serial: MO207
- Condition: Mismanufactured
- Location: Zone 200
- Part time: 17 hours, 40 cycles
- Component: Main Rotor, Bell
- Component part number: 206040014103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR MAST INCORRECTLY MANUFACTURED. SWASHPLATE AND MAIN ROTOR HUB PITCH HORNS DO NOT LINE UP CORRECTLY.
